# SDR 9622379868

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: DT2RA7
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND STABILIZER POSITION SWITCH S1-141 INOPERATIVE.  REPLACED SWITCH, OPERATIONAL CHECK NORMAL.
